MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CARBON-FIBER COMPOSITE, PARALLEL, 0°, 9X9X27MM; INTERVERTEBAL FUSION DEVICE

MEDOS INTERNATIONAL SàRL CH CARBON-FIBER COMPOSITE, PARALLEL, 0°, 9X9X27MM; INTERVERTEBAL FUSION DEVICE
Catalog Number 187827109
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2019 the cage crashed from the bottom side.This report is for one carbon-fiber composite, parallel, 0°, 9x9x27mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device was not received for investigation.The following investigation is based on the image provided.The image was reviewed, and the complaint condition is confirmed since the device is seen to be broken through the middle.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the image) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.

Brand Name
CARBON-FIBER COMPOSITE, PARALLEL, 0°, 9X9X27MM
Common Device Name
INTERVERTEBAL FUSION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9535558
Report Number1526439-2019-52867
Device Sequence Number11394315
Product Code MAX
UDI-Device Identifier10705034139906
UDI-Public10705034139906
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K041722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number187827109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date12/31/2019
Supplement Report FDA Received Date01/08/2020
Patient Sequence Number1